×

Arithmetic on elliptic curves with complex multiplication. II. (English) Zbl 0584.14027

This paper is a continuation of the study of the arithmetic of elliptic curves with complex multiplication by \(\mathbb Q(\sqrt{-p})\) which was initiated by B. H. Gross [“Arithmetic on elliptic curves with complex multiplication”, Lect. Notes Math. 776 (1980; Zbl 0433.14032)]. In general, the discussion concerns elliptic curves defined over the Hilbert class field, \(H\), of \(\mathbb Q(\sqrt{-p})\) with \(j\) invariant that of the ring of integers \({\mathcal O}\). Such curves admit complex multiplication by \({\mathcal O}\), and those which are isogenous over \(H\) to all their Galois conjugates are called \(\mathbb Q\)-curves. Various results on the eigenspaces of certain Selmer groups are obtained, and in chapter III there is a refinement of the Birch and Swinnerton-Dyer conjecture in the case when the \(\mathbb Q\)-curve has finitely many \(H\)-rational points. The final chapter presents and discusses some computations in support of the conjecture.

MSC:

11G40 \(L\)-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture
11G15 Complex multiplication and moduli of abelian varieties
11G05 Elliptic curves over global fields
14H45 Special algebraic curves and curves of low genus

Citations:

Zbl 0433.14032
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Arthaud, N.: On the conjecture of Birch and Swinnerton-Dyer. Composito Math37, 209-232 (1978) · Zbl 0396.12011
[2] Coates, J., Wiles, A.: On the conjecture of Birch and Swinnerton-Dyer. Invent. math.39, 223-251 (1977) · Zbl 0359.14009
[3] Greenberg, R.: Onp-adicL-functions and cyclotomic fields II. Nagoya Math J.67, 139-158 (1977) · Zbl 0373.12007
[4] Goldstein, C., Schappacher, N.: Series d’Eisenstein et fonctionsL de courbes elliptiques a multiplication complexe. Crelle J327, 184-218 (1981) · Zbl 0456.12007
[5] Gross, B.H.: Arithmetic on elliptic curves with complex multiplication. Lecture Notes in Mathematics, Vol. 776. Berlin-Heidelberg-New York: Springer 1980 · Zbl 0433.14032
[6] Gross, B.H.: On the conjecture of Birch and Swinnerton-Dyer for elliptic curves with complex multiplication. Conference on Fermat’s Last Thm. pp. 219-236. Boston: Birkhäuser 1982
[7] Gross, B.H.: Minimal models for elliptic curves with complex multiplication. Composito Math45, 155-164 (1982) · Zbl 0541.14010
[8] Gross, B.H., Lubin, J.: The Eisenstein descent onJ 0(N). Invent. math. in press (1984)
[9] Manin, Y.I.: Cyclotomic fields and Modular Curves. Russian Math Surveys.26, (No. 6), 7-78 (1971) · Zbl 0266.14012
[10] Mazur, B.: Modular curves and the Eisenstein ideal. Publ. Math IHES47, 33-186 (1978) · Zbl 0394.14008
[11] Mazur, B., Wiles, A.: Class fields of abelian extensions ofQ. Invent. math.76, 179-330 (1984) · Zbl 0545.12005
[12] Ribet, K.: A modular construction of unramifiedp-extensions ofQ(? p ). Invent. math.34, 151-162 (1976) · Zbl 0338.12003
[13] Rohrlich, D.: On theL-functions of anonical Hecke characters of imaginary quadratic fields. Duke M. J.47, 547-557 (1980) · Zbl 0446.12010
[14] Rubin, K.: Congruences for special values ofL-functions of elliptic curves with complex multiplication. Invent. math.71, 339-364 (1983) · Zbl 0513.14012
[15] Rubin, K., Wiles, A.: Mordell-Weil groups of elliptic curves over cyclotomic fields. Conference on Fermat’s Last Theorem, pp. 237-254. Boston: Birkhäuser 1982 · Zbl 0519.14017
[16] Stark, H.:L-series ats=1 IV. Adv. in Math35, 197-235 (1980) · Zbl 0475.12018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.